default-icon
Antidepressant tablets
Can antidepressant tablets gain weight?such as serta 50.i was taken serta since 5 years.as my doctor prescribed.but now i am taking zaptra and zapiz .after taken serta my weight has increased before 5 years my wt was only 40kg.but now am overweight .how can lose weight when i am on antidepressants.
261 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Geetika Bansal
Homoeopath 20 yrs exp Delhi

Free 3 day follow up

Chat Now

₹600 for 24 hrs

If you feel good with antidepressants then why don't you lead an active lifestyle which will prevent gaining weight. But even after taking antidepressants you are dull and inactive, what is the point. Homeopathic antidepressants doesn't increase weight and provides well being.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Adil Hingora
Homoeopath 7 yrs exp Raipur

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Yes you are right it increases weight, its addictive and harmful, depression can be very well treated with Homeopathy permanently without any side effects, you can consult us online, we will send medicine at your given address after consultation, you can search in Google, Dr. Adil Hingora, City Raipur, you can discuss in Whats App - eight six zero two double zero five triple zero
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Gurudatta H K
Yoga and Naturopathy 22 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

It is known fact that antidepressants will make one gain weight even though it can vary from individual to individual. I advice you to take up Acupuncture therapy and Yoga therapy in combination to address your weight gain along with dietary modifications. These therapies will also help reduce the requirement of antidepressants.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.